| Model Number |
DFT415 |
| Medical Device Problem Codes |
Device Damaged by Another Device (2915); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported via iol (intraocular lens) reply card that, damaged iol prior to use and wasted.Additional information received and stated that, the iol did not load correctly when entering the eye and the implant was damaged upon being implanted.No patient harm reported and patient was not hospitalized for the event.